# SDR DALA2018042402874

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 62,986 hours, 26,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE.  FOUND THE GIRT BAR TARGET OUT OF ADJUSTMENT WITH GIRT.  ADJUSTED AND CYCLED ARMING SYSTEM MULTIPLE TIMES.
